# SDR AALA201703299024

- Difficulty date: March 25, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 70,101 hours, 8,346 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN BUSINESS SECTION INOP. REPOSITIONED AND SECURED CONNECTOR AT SEAT ROW 9DEG. EMERGENCY LIGHTS OPS CK NORMAL IAW MM 33-51-06. THE AIRCRAFT WAS NOT GROUNDED.
